# SDR 2025F00291

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: General aviation
- Aircraft: N82QD
- Make and model: Beech 400A
- Aircraft serial: RK72
- Aircraft time: 7,872 hours, 6,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING PREFLIGHT, THE MAIN CABIN DOOR HANDLE WILL NOT STOW IN THE CLOSED POSITION.  REMOVED HANDLE AND INTERIOR DOOR PANEL.  FOUND THE HANDLE AND THE PUSH BUTTON TO BE WORN.  ABLE TO TURN BOTH UNITS 180 DEGREES FOR USE UNTIL NEW PARTS ARRIVED.  DOOR HANDLE MOVES FREELY AND SECURES WHEN STOWED.
